“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 16654
School of Mathematics
  Title:   Generalization of Auslander-Reiten duality for algebras
  Author(s):  Ali Mahin Fallah
  Status:   Published
  Journal: Comm. Algebra
  Vol.:  49
  Year:  2021
  Pages:   4427-4433
  Supported by:  IPM
Let R be a Cohen-Macaulay local ring of dimension d with canonical module. In this article we extend Auslander-Reiten duality theorem to certain R-algebras. As a consequence of our argument, we obtain a criterion for projective modules over certain R-algebras in terms of vanishing of Ext modules

Download TeX format
back to top
scroll left or right